# SDR USAAF96001

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N898US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11398
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 858202
- Condition: Failed
- Location: Landing Gear
- Part time: 8,787 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PIT - FL 317 - AFTER TAKEOFF AND UPON GEAR RETRACTION, CREW RECEIVED 'GND/FLT' MESSAGE ON MFDU, FOLLOWED BY SEVERAL AURAL AND VISUAL WARNINGS.  FLIGHT RETURNED TO PIT AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE PROXIMITY SWITCH ELECTRONICS UNIT.  (M)
